Hi, and thanks for your medical question on eHealth forum!
Basically you have secondary amenorrhea or absence of periods/menstruation due to some thing. In your case this could be due to post pill amenorrhea where periods stop because of suppression of pituitary gland in the brain by the contraceptive pills or depot shots. So this is the first thing that has to be ruled out. What is important is to find out whether you are ovulating or not.
In most cases periods return on their own after post pill amenorrhea within 6 months. If you are ovulating then you can become pregnant. If you are not ovulating, then after 6 months and after appropriate tests, drugs like clomiphene or progesterone, as the need may be, will have to be started to stimulate the pituitary to release FSH and LH.
Since a confirmed diagnosis cannot be given on net please discuss these possibilities with your gynecologist once. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.